Translator Disclaimer
2020 Rational homology $3$–spheres and simply connected definite bounding
Kouki Sato, Masaki Taniguchi
Algebr. Geom. Topol. 20(2): 865-882 (2020). DOI: 10.2140/agt.2020.20.865

Abstract

For each rational homology 3–sphere Y which bounds simply connected definite 4–manifolds of both signs, we construct an infinite family of irreducible rational homology 3–spheres which are homology cobordant to Y but cannot bound any simply connected definite 4–manifold. As a corollary, for any coprime integers p and q, we obtain an infinite family of irreducible rational homology 3–spheres which are homology cobordant to the lens space L(p,q) but cannot be obtained by a knot surgery.

Citation

Download Citation

Kouki Sato. Masaki Taniguchi. "Rational homology $3$–spheres and simply connected definite bounding." Algebr. Geom. Topol. 20 (2) 865 - 882, 2020. https://doi.org/10.2140/agt.2020.20.865

Information

Received: 21 October 2018; Revised: 27 July 2019; Accepted: 22 August 2019; Published: 2020
First available in Project Euclid: 30 April 2020

zbMATH: 07195378
MathSciNet: MR4092313
Digital Object Identifier: 10.2140/agt.2020.20.865

Subjects:
Primary: 57M25, 57M27

Rights: Copyright © 2020 Mathematical Sciences Publishers

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.20 • No. 2 • 2020
MSP
Back to Top